# SDR ASOA2015070213254

- Difficulty date: June 13, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 25,717 hours, 24,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 - 625 INTERCOSTAL "V CHANNEL" AT STR 14L IS CRACKED ON OTBD FLANGE THAT ATTACHES TO FUSELAGE SKIN IN AFT END OF RADIUS.  REMOVED "U" CHANNEL AT STR 14L IAW SRM 51-42-21.  LOCATED NEW FASTENER HOLES ON NEW SERVICEABLE U-CHANNEL IAW SRM 51-40-11.  INSTALLED "U-CHANNEL" IAW SRM 51-40-11.  INSTALLED NEW SERVICEABLE U-CHANNEL, INTERCOSTAL AT STR 14L BETWEEN FS 621 AND 625 IAW SRM CH 51-42-21 AND SRM TR 51-32.
